# SDR AALA006093

- Difficulty date: May 21, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Leaking
- Location: Tail Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED AFTER TAKEOFF WITH CLIMB POWER SET APPROX 7000 FT.  NO INDICATION OF FIRE UPON RETURN.  LIGHT EXTINGUISHED WITH LOW POWER SETTING AFTER RED BOX.  FOUND LEFT A/C DUCT CONNECTOR SEALS LEAKING.  REMOVED AND REPLACED DUCT CONNECTOR SEALS AS REQUIRED PER MM.  OPS AND LEAK CHECK GOOD.  NO DEFECTS NOTED.  (M)
